# SDR 2020FA0000422

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: General aviation
- Aircraft: N317GM
- Make and model: Cirrus SR22T
- Aircraft serial: 1397
- Aircraft time: 465 hours
- Engine: Cont TSIO550K
- Engine time: 465 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: KA10400615
- Condition: Failed
- Location: Magneto
- Part time: 2 hours
- Component: Magneto, Cont
- Component part number: 10500556101
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

MAGNETO CAPACITOR FAILED AFTER APPROXIMATLY 2 HOURS OF OPERATION, OVER THREE DAYS AFTER THE 500 HR INSPECTION WAS COMPLIED WITH.  THE CAPACITORS WERE CHANGED DURING THIS INSPECTION.
